Alert archive / Nebraska / Tornado Warnings in 2013

Tornado Warning 18, NWS Omaha, NE

October 4, 2013Cedar County, Stanton County, Wayne County, Nebraska

NWS Omaha, NE issued this tornado warning at Oct 4, 2013, 5:01 PM CDT for Cedar County, Stanton County, Wayne County, Nebraska. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 4, 2013, 5:01 PM CDT (22:01 UTC)
Expired
Oct 4, 2013, 5:30 PM CDT
In force
29 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cedar County, NE, Stanton County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 128 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 4, 5:15 PM CDTTORNADO6 S Wayne, NEREPORT OF A LARGE MULTI-VORTEX TORNADO.
Oct 4, 5:30 PM CDTTORNADOWayne, NE*** 14 INJ *** SUBSTANTIAL STRUCTURAL DAMAGE ON THE FAR EASTERN EDGE OF WAYNE. NUMEROUS INJURIES.
Oct 4, 5:36 PM CDTTORNADO2 Sw Wayne, NEFARMHOUSE DESTROYED....COWS LOOSE RUNNING ALONG THE HWY...VEHICLE FLIPPED UPSIDE DOWN. NO REPORT YET IF ANYONE WAS HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 4, 2:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WFUS53 KOAX 042201
TOROAX
NEC027-167-179-042230-
/O.NEW.KOAX.TO.W.0018.131004T2201Z-131004T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
501 PM CDT FRI OCT 4 2013

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  WAYNE COUNTY IN NORTHEAST NEBRASKA...
  SOUTHEASTERN CEDAR COUNTY IN NORTHEAST NEBRASKA...
  NORTHERN STANTON COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 530 PM CDT

* AT 457 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR WINSIDE...OR 13 MILES EAST OF NORFOLK...
  MOVING NORTHEAST AT 50 MPH.

HAZARD...TORNADO.

SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  WAYNE...WINSIDE...CARROLL AND LAUREL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4265 9702 4227 9702 4226 9690 4196 9711
      4203 9733 4265 9703
TIME...MOT...LOC 2200Z 203DEG 58KT 4208 9717 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

FOBERT/CZ
2 follow-up statements
931 
WWUS53 KOAX 042205
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
505 PM CDT FRI OCT 4 2013

NEC167-042214-
/O.CAN.KOAX.TO.W.0018.000000T0000Z-131004T2230Z/
STANTON NE-
505 PM CDT FRI OCT 4 2013

...THE TORNADO WARNING FOR NORTHERN STANTON COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4227 9702 4226 9690 4209 9702 4209 9730
      4265 9702
TIME...MOT...LOC 2201Z 203DEG 58KT 4215 9713 

$$

NEC027-179-042230-
/O.CON.KOAX.TO.W.0018.000000T0000Z-131004T2230Z/
WAYNE NE-CEDAR NE-
505 PM CDT FRI OCT 4 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR WAYNE AND
SOUTHEASTERN CEDAR COUNTIES...
        
AT 502 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WINSIDE...OR 16 MILES NORTHEAST OF NORFOLK...MOVING
NORTHEAST AT 65 MPH.

HAZARD...TORNADO.

SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
WAYNE...WINSIDE...CARROLL AND LAUREL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4227 9702 4226 9690 4209 9702 4209 9730
      4265 9702
TIME...MOT...LOC 2201Z 203DEG 58KT 4215 9713 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

FOBERT/CZ
313 
WWUS53 KOAX 042217
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
517 PM CDT FRI OCT 4 2013

NEC027-179-042230-
/O.CON.KOAX.TO.W.0018.000000T0000Z-131004T2230Z/
WAYNE NE-CEDAR NE-
517 PM CDT FRI OCT 4 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR WAYNE AND
SOUTHEASTERN CEDAR COUNTIES...
        
AT 515 PM CDT...A CONFIRMED TORNADO WAS LOCATED 6 SOUTH OF  
WAYNE...OR 22 MILES NORTHEAST OF NORFOLK...MOVING NORTHEAST AT 45 
MPH.

HAZARD...DAMAGING TORNADO.

SOURCE...RADAR CONFIRMED TORNADO.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
WAYNE...WINSIDE...CARROLL AND LAUREL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4227 9702 4226 9690 4209 9702 4209 9730
      4265 9702
TIME...MOT...LOC 2205Z 240DEG 38KT 4217 9703 

TORNADO...OBSERVED
HAIL...<.75IN

$$

FOBERT/CZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Oct 4, 3:09 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Oct 4, 3:09 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
309 PM CDT FRI OCT 4 2013

.SHORT TERM...TONIGHT THROUGH MONDAY.

INGREDIENTS NECESSARY FOR A SIGNIFICANT SVR WX OUTBREAK COMING
TOGETHER LATE THIS AFTN AND EVENING. CURRENT VW IMAGERY WAS SHOWING
AN INTENSE UPPER LEVEL SYSTEM APPROACHING THE CNTRL PLAINS WITH
PROFILE NETWORK DEPICTING THE CENTER OF CIRCULATION OVER THE NEB
PANHANDLE SLOWLY MOVING EAST. STOUT DPVA IN THE MEANTIME HAS INDUCED
A DEEP SFC LOW CENTERED IN S-CNTRL NEB WITH A STRONG BAROCLINIC ZONE
EXTENDING FROM THE ERN DAKOTAS...DOWN THRU CNTRL NEB...AND INTO WRN
KS.

AMPLE GULF MOISTURE HAS ADVECTED INTO THE REGION DEPICTED BY
MORNING PRECIP WATER VALUES ANYWHERE FROM 200-225% OF NORM INVOF
LLVL MOISTURE AXIS EXTENDING INTO THE CWA. ALSO NOTED FROM SFC OBS
IS DISTINCT DRY-LINE PUSHING INTO CNTRL KS ASSOCIATED WITH ADVANCING
DRY SLOT. DAY TIME HEATING WITHIN AREA OF CLEARING IS ALREADY
PUSHING MUCAPES TO AROUND 3000 J/K IN ERN KS...WITH RAP13 MUCAPES
PEAKING AROUND 5000 J/KG AND SHIFTING INTO THE CWA LATER THIS AFTN.
ALL THIS HAS CULMINATED IN A MODERATE RISK TO BE ISSUED OVER EXTREME
ERN NEB/WRN IA.

THIS AFTN/EVENING...HRRR GUIDANCE LIFTS THE SFC LOW FROM CNTRL NEB
INTO ERN SD LATER THIS EVENING. ATTENDANT WARM FRONT IS PROGGED TO
PUSH INTO THE CWA WITH CONVECTION ERUPTING ALONG THE BNDRY WHEN
SUFFICIENT HEATING EVENTUALLY ERODES ANY CAPPING. COMBINATION OF
SYSTEM DYNAMICS/FRONTAL BNDRY WILL CREATE A VERY FAVORABLE
ENVIRONMENT FOR SIGNIFICANT WIND SHEAR...QUITE ADEQUATE FOR TORNADIC
SUPERCELL DEVELOPMENT. THIS PROBABLY BEST REVEALED BY RAP13
EFFECTIVE STORM RELATIVE HELICITY PROGS IN THE NEIGHBORHOOD OF 420
J/KG PHASING WITH BEST CAPE/MINIMUM CINH/ML LCL AND ML LFC. AT THIS
POINT ANTICIPATE THUNDERSTORMS WILL BE WELL UNDERWAY TOWARD OR JUST
AFTER 4PM JUST WEST OF THE MO RIVER...WITH QUICK INTENSIFICATION AS
THE ACTIVITY SHIFTS INTO WRN IA SOMETIME AROUND 6PM.

SAT/SUN MORNING...PRETTY GOOD MODELS AGREEMENT SLOW MOVING UPPER LOW
WILL ALLOW FOR POSSIBLE PCPN MAINLY OVER THE NRN CWA IN RESPONSE TO
WRAP AROUND MOIST/WAA. THUS WILL MAINTAIN SMALL POPS. SUN
NIGHT/MON DRY WITH LOW AMPLITUDE SHORTWAVE RIDGE PASSING THRU.

DEE

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY.

ALTHOUGH MODELS ARE HANDLING THE CLOSED LOW TO OUR EAST DIFFERENTLY
IT SHOULD STILL BE RELATIVELY QUIET FOR OUR AREA. SOUTHERLY FLOW
EVENTUALLY RETURNS TO THE REGION...IT'S JUST FIGURING OUT IF ITS A
LITTLE QUICKER LIKE THE ECMWF...OR A LITTLE SLOWER LIKE THE GFS.
EITHER WAY IT SHOULD BE MILD AND NORMAL THROUGH THE PERIOD. MODELS
ALSO DIFFER ON THE TIMING OF THE NEXT SYSTEM THAT APPROACH THE
AREA...WITH THE GFS QUICKER AND THE ECMWF A LITTLE SLOWER. AS A
COMPROMISE...WILL REINTRODUCE SMALL CHANCE OF STORMS LATE THURSDAY
NIGHT AND FRIDAY WITHIN THE WARM AIR ADVECTION ZONE AHEAD OF A COLD
FRONT...BUT IT COULD EASILY HOLD OFF UNTIL FRIDAY NIGHT OR SATURDAY
AS WELL.

DEWALD

&&

AVIATION...
18Z TAFS FOR KOMA...KLNK...AND KOFK.

MAIN CONCERN WILL BE CONVECTIVE CHANCES AT ALL TAF SITES AS A WARM
FRONT LIFTS THROUGH THE REGION. TIMING OF 20-23Z AT KOFK/KLNK AND 22-
01Z AT KOMA. GENERALLY VFR CONDITIONS AT ALL TAF SITES...WITH
TEMPORARY MVFR CEILINGS IF THUNDERSTORMS DEVELOP. THERE WILL ALSO BE
A WIND DIRECTION CHANGE...FROM SOUTHEAST AT 13 TO 22 KNOTS...
EVENTUALLY BECOMING WEST SOUTHWEST.

DEWALD

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

99/99
Hazardous weather outlook, Oct 4, 4:29 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
429 PM CDT FRI OCT 4 2013

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-051130-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
429 PM CDT FRI OCT 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SATURDAY

TORNADIC THUNDERSTORM DEVELOPMENT IS POSSIBLE THE REST OF THIS
AFTERNOON OVER EASTERN NEBRASKA...THEN WESTERN IOWA THIS EVENING.
LARGE HAIL AND DAMAGING WINDS WILL BE THREAT AS WELL. ALL THIS IN
PART TO A STRONG UPPER LEVEL STORM SYSTEM ALONG WITH ASSOCIATED
SURFACE BOUNDARIES. WITH STOUT INSTABILITY AND WIND SHEAR IN
PLACE...STORMS WILL LIKELY TURN SEVERE SHORTLY AFTER DEVELOPING.

THE STORMS ARE EXPECTED TO BE FAST MOVING AND PUSH EAST OF THE
OUTLOOK AREA BY LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EARLY EVENING OVER EASTERN NEBRASKA...THEN EARLY EVENING IN
SOUTHWESTERN IOWA.

In the hours before

Local storm report, Oct 4, 11:03 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1103 AM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 WNW BELLEVUE          41.18N 95.99W
10/04/2013  M3.54 INCH       SARPY              NE   COCORAHS

            24 HOUR AMOUNT

0700 AM     HEAVY RAIN       6 SSE MILFORD           40.69N 97.01W
10/04/2013  M2.40 INCH       SALINE             NE   COCORAHS

            24 HOUR AMOUNT

0700 AM     HEAVY RAIN       3 NNE COUNCIL BLUFFS    41.28N 95.84W
10/04/2013  M2.38 INCH       POTTAWATTAMIE      IA   COCORAHS

            24 HOUR AMOUNT

&&

J-E.KLISH
Special weather statement, Oct 4, 4:26 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
426 PM CDT FRI OCT 4 2013

NEZ017-018-031-032-042200-
MADISON NE-STANTON NE-PIERCE NE-WAYNE NE-
426 PM CDT FRI OCT 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON...
NORTHWESTERN STANTON...SOUTHEASTERN PIERCE AND WESTERN WAYNE COUNTIES
UNTIL 500 PM CDT...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STANTON...OR 6 MILES SOUTHEAST OF NORFOLK...
MOVING NORTH AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STANTON...WINSIDE...HOSKINS AND CARROLL.

 A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY AFTERNOON
FOR CENTRAL NEBRASKA.

LAT...LON 4231 9708 4188 9721 4189 9742 4209 9740
      4209 9741 4210 9740 4233 9737
TIME...MOT...LOC 2121Z 183DEG 34KT 4196 9733

FOBERT
Local storm report, Oct 4, 4:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
448 PM CDT FRI OCT 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TORNADO          2 SW STANTON            41.93N 97.25W
10/04/2013                   STANTON            NE   TRAINED SPOTTER

            BRIEF TOUCHDOWN OF ROPE TORNADO.

&&

RCHERMOK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 8:10 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline35 min
Oct 3, 8:40 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline35 min
Oct 3, 9:00 PM CDTTornado WarningOAXGage, Lancaster30 min
Oct 3, 9:19 PM CDTSevere Thunderstorm WarningOAXSaline26 min
Oct 3, 9:23 PM CDTSevere Thunderstorm WarningOAXLancaster52 min
Oct 3, 9:42 PM CDTTornado WarningOAXSaline48 min
Oct 3, 9:53 PM CDTSevere Thunderstorm WarningOAXSaline52 min
Oct 3, 9:59 PM CDTSpecial Weather StatementOAXCass, Sarpy31 min
Oct 3, 10:06 PM CDTTornado WarningOAXLancaster24 min
Oct 3, 10:15 PM CDTSevere Thunderstorm WarningOAXLancaster, Otoe30 min
Oct 3, 10:26 PM CDTTornado Warning Tornado observedOAXLancaster, Otoe34 min
Oct 3, 10:28 PM CDTTornado WarningOAXSaline32 min
Oct 3, 10:40 PM CDTTornado Warning Tornado observedOAXCass, Otoe35 min
Oct 3, 10:45 PM CDTFlash Flood WarningOAXLancaster, Saline, Seward6 hr
Oct 3, 10:56 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline34 min
Oct 3, 11:01 PM CDTSpecial Weather StatementOAXPlatte29 min
Oct 3, 11:08 PM CDTTornado WarningOAXCass37 min
Oct 3, 11:25 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster, Otoe35 min
Oct 3, 11:30 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy30 min
Oct 3, 11:54 PM CDTSpecial Weather StatementOAXButler, Colfax51 min
Oct 4, 12:41 AM CDTSpecial Weather StatementOAXDodge, Saunders64 min
Oct 4, 12:57 AM CDTAreal Flood AdvisoryOAXColfax, Platte2 hr
Oct 4, 4:26 PM CDTSpecial Weather StatementOAXWayne34 min
Oct 4, 4:43 PM CDTTornado Warning Tornado observedOAXStanton, Wayne32 min
Oct 4, 5:11 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce49 min
Oct 4, 5:16 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee29 min
Oct 4, 5:22 PM CDTTornado WarningOAXAntelope, Knox38 min
Oct 4, 5:28 PM CDTTornado Warning Tornado observedOAXWayne32 min
Oct 4, 5:37 PM CDTSpecial Weather StatementOAXOtoe23 min
Oct 4, 5:37 PM CDTTornado WarningOAXCedar, Knox23 min
Oct 4, 5:45 PM CDTSevere Thunderstorm WarningOAXOtoe30 min
Oct 4, 5:45 PM CDTTornado WarningOAXThurston45 min
Oct 4, 6:03 PM CDTSevere Thunderstorm WarningOAXCass27 min
Oct 4, 6:04 PM CDTTornado Warning Tornado observedOAXThurston41 min
Oct 4, 6:23 PM CDTSevere Thunderstorm WarningOAXCass37 min

Nearby

Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.